# SDR HEEA967706

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375006101
- Condition: Malfunction
- Location: Cockpit Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN POWER IS APPLIED WITH AN INPUT OF 29.14 M.V. (OR 700 DEGREES) NEEDLE REMAINS AT ZERO AND OVERTEMP LIGHT ILLUMINATES.   TIME SINCE REPAIR 0:00.
